Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 684, NWS Jackson, MS

September 27, 2011Newton County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Sep 27, 2011, 10:22 PM CDT for Newton County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2011, 10:22 PM CDT (03:22 UTC)
Expired
Sep 27, 2011, 10:45 PM CDT
In force
23 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS54 KJAN 280322
SVRJAN
MSC101-280345-
/O.NEW.KJAN.SV.W.0684.110928T0322Z-110928T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1022 PM CDT TUE SEP 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 1045 PM CDT

* AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR          
  STRATTON MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DECATUR...LITTLE ROCK AND DUFFEE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3257 8892 3223 8892 3248 8932 3257 8923
TIME...MOT...LOC 0321Z 306DEG 28KT 3250 8917

$$

40
1 follow-up statement
525 
WWUS54 KJAN 280343
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1043 PM CDT TUE SEP 27 2011

MSC101-280352-
/O.EXP.KJAN.SV.W.0684.000000T0000Z-110928T0345Z/
NEWTON MS-
1043 PM CDT TUE SEP 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEWTON COUNTY 
EXPIRES AT 1045 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
JUST SOUTHEAST OF DECATUR MOVING SOUTHEAST AT 30 MPH. THE STORM 
APPEARED TO BE BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 3257 8892 3223 8892 3248 8932 3257 8923
TIME...MOT...LOC 0342Z 306DEG 28KT 3240 8901

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 10:12 PM CDT, 10 minutes earlier.

Area forecast discussion, Sep 27, 10:12 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1012 PM CDT TUE SEP 27 2011

.UPDATE...THIS UPDATE WILL FOCUS ON THUNDERSTORM DEVELOPMENT AND LOW
STRATUS/DENSE FOG TO OCCUR THIS EVENING AND OVERNIGHT.

ISOLATED SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED AS
EXPECTED THIS EVENING AHEAD OF A SLOWLY SAGGING FRONT/CONVERGENT
AXIS. COOL FRONT IS ANALYZED NORTH OF THE ARKLAMISS REGION ALONG A
EL DORADO ARKANSAS TO MEMPHIS LINE AND ACROSS FAR NORTH MS AT THIS
HOUR. THIS FRONT WILL SLOWLY SAG SOUTH ACROSS I-20 CORRIDOR EARLY
MORNING HOURS. ELEVATED INSTABILITY PER SPC MESOANALYSIS OF 2000-3000
J/KG OF MUCAPE EXISTS ACROSS CENTRAL AND SOUTHERN AREAS. THIS WILL
ALLOW FOR SOME STORMS TO BECOME STRONG AND POSSIBLY SEVERE THROUGH
THE LATE EVENING AND EARLY MORNING HOURS. MAIN RISKS WILL BE QUARTER
SIZED HAIL AND HEAVY RAINFALL. HOWEVER...WEAKER ISENTROPIC UPGLIDE IN
PRESENCE OF WEAKER EFFECTIVE SHEAR COULD KEEP STORMS FROM BECOMING AS
ORGANIZED AS THIS MORNING ACTIVITY BECAME.

CONCERNING FOG/STRATUS DEVELOPMENT...DECENT CROSS-OVER
TEMP/DEWPOINTS WILL ALLOW FOR AREAS OF DENSE FOG TO DEVELOP TONIGHT
THROUGH THE EARLY MORNING HOURS ACROSS THE HIGHWAY 82 CORRIDOR AS
COOLER/DRIER AIR SLOWLY FILTERS SOUTHWARD. SOME PATCHY GROUND FOG AND
STRATUS SHOULD DEVELOP ACROSS CENTRAL AND SOUTHERN AREAS THROUGH THE
OVERNIGHT AS SHOWER AND THUNDERSTORM COVERAGE INCREASES. SHOWER/TSTORM
ACTIVITY WILL SLOWLY SHIFT SOUTHEAST AS FRONT SAGS SOUTH THROUGH THE
DAY WEDNESDAY. AREAS BEHIND THE FRONT COULD EXPERIENCE LOW
STATUS/HAZE THROUGH 10AM WEDNESDAY MORNING. UPDATED PRODUCTS ARE OUT
AND UPDATED AVIATION IS BELOW. /ALLEN/

&&

.AVIATION...SHOWERS/TSTORMS WILL CONTINUE ALONG AND JUST NORTH OF THE I-20
CORRIDOR OVER THROUGH THE LATE EVENING. WILL AMEND KJAN/KMEI TAFS TO
INCLUDE VCTS. SHOWERS/TSTORMS WILL SHIFT SLOWLY SOUTHEAST THROUGH THE
OVERNIGHT TOWARDS KHBG AND WILL LIN CORPORATE VCTS LATER IN THE MORNING
HOURS. STRONGER STORMS WILL HAVE TOPS REACHING 40KFT AND TURBULENCE
CAN BE EXPECTED IN CLOSE PROXIMITY TO STORMS.

NORTH OF THE SHOWERS/TSTORMS...FOG (SOMETIMES DENSE) AND LOW STRATUS
WILL BE OCCUR ACROSS HIGHWAY 82 CORRIDOR. LIFR AND IFR CONDITIONS HAVE
ALREADY BEEN OBSERVED AND CONDITIONS ARE EXPECTED TO BOUNCE BETWEEN
LIFR AND IFR MOST OF THE OVERNIGHT PERIOD. STRATUS IS EXPECTED TO
DEVELOP ACROSS SOUTHERN AREAS BEFORE SHOWERS/TSTORMS ARRIVE AND MVFR
TO IFR CONDITIONS COULD BE POSSIBLE THROUGH LATE MORNING HOURS. FOG
WILL CLEAR BUT HAZY SKIES COULD REMAIN THROUGH 15-16Z WEDNESDAY
MORNING. /ALLEN/

&&

.PREV DISCUSSION... /ISSUED 329 PM CDT TUE SEP 27 2011/

DISCUSSION...

TONIGHT THROUGH WEDNESDAY NIGHT...

A DEEP CLOSED LOW CENTERED OVER THE GREAT LAKES/OH VALLEY REGION IS
KEEPING A SURFACE FRONTAL BOUNDARY ANCHORED OVER THE ARKLAMISS THIS
AFTERNOON. AS ADDITIONAL ENERGY ROTATES SOUTH AND EASTWARD AROUND THE
CLOSED LOW...EXPECT THAT ANOTHER ROUND OF SHOWERS/TSTMS AND A
POTENTIAL ORGANIZED CONVECTIVE SYSTEM WILL ERUPT LATER
TONIGHT...MOSTLY LIKELY AFTER 9 OR 10 PM CDT. THE MOST RECENT
MODEL SOLUTIONS INDICATE THAT THIS WOULD OCCUR MAINLY SOUTH OF THE
INTERSTATE 20 CORRIDOR.

MID/UPPER LEVEL WINDS CONTINUE TO BE LARGELY ORIENTED ALONG THE
FRONTAL BOUNDARY AND SUPPORTIVE OF TRAINING OF STORMS AND LOCALLY
HEAVY RAINFALL SHOULD A CONVECTIVE SYSTEM DEVELOP. IN ADDITION...
STEEP MID LEVEL LAPSE RATES WILL SUPPORT SOME HAIL AS HAS BEEN THE
CASE THE PAST FEW NIGHTS. MAV MOS POPS SEEM TOO LOW BASED ON WHAT
HAS OCCURRED THE PAST COUPLE OF NIGHTS AND HAVE RAISED THEM SOME
ACCORDINGLY...PARTICULARLY SOUTH OF INTERSTATE 20.

ANY CONVECTIVE PRECIPITATION THAT CAN DEVELOP TONIGHT SHOULD LINGER
INTO WEDNESDAY MORNING BEFORE FIZZLING OUT AS DRIER AIR SURGES
SOUTHWARD ACROSS THE FORECAST AREA. AS WE GO INTO WEDNESDAY
AFTERNOON AND NIGHT...DRY CONDITIONS WITH SEASONABLY MILD
TEMPERATURES CAN BE EXPECTED. /EC/

THURSDAY THROUGH TUESDAY...

LONG RANGE MODELS AND ENSEMBLES GENERALLY AGREE THAT THE CUT OFF LOW
OVER THE UPPER MISSISSIPPI VALLEY WILL BE PICKED UP AND REPLACED BY
ANOTHER CLOSED UPPER LOW BRINGING A CONTINUATION OF THE DRY AND
SEASONABLY MILD CONDITIONS. HIGHS ON THURSDAY WILL BE IN THE MIDDLE
80S TO LOWER 90S. LOWS FOR EARLY FRIDAY WILL BE IN THE MIDDLE 50S TO
LOWER 60S. WE WILL START TO COOL A LITTLE ON FRIDAY WITH THE STRONGER
COLD FRONT WITH HIGHS FROM THE UPPER 70S TO THE LOWER 80S.

FOR SATURDAY THROUGH TUESDAY...A COOLER AIRMASS AND DRY WEATHER CAN
BE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK. PRECIPITABLE WATER
WILL BE AROUND ONE HALF INCH OR LESS IN THIS DRY AIRMASS. HIGHS WILL
BE GENERALLY IN THE 70S. WITH LOWS IN THE 40S AND 50S. THE AIRMASS
WILL HAVE SOME RECOVERY ON TUESDAY AS THE PRECIPITABLE WATER
INCREASES FROM 0.75 TO AROUND 1.3 INCHES. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  86  58  87 /  40  19   4   5
MERIDIAN      68  87  56  86 /  40  19   4   5
VICKSBURG     67  86  56  87 /  39  16   3   5
HATTIESBURG   66  85  62  88 /  36  39   3   3
NATCHEZ       70  85  60  87 /  48  24   3   3
GREENVILLE    61  84  58  87 /  13   7   2   5
GREENWOOD     60  84  57  87 /  15   6   2   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Sep 27, 2:39 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
239 PM CDT TUE SEP 27 2011

LAZ015-016-023>026-MSZ043-047>066-072>074-281945-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
239 PM CDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI AND
PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG STORMS PRODUCING SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE LATER THIS EVENING INTO THE OVERNIGHT HOURS TONIGHT. THIS
ACTIVITY IS EXPECTED FOR AREAS ALONG AND SOUTH OF I-20.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-281945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
239 PM CDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Special weather statement, Sep 27, 9:42 PM CDT, 40 minutes before
MSZ040>042-047-280310-
WARREN MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS-
942 PM CDT TUE SEP 27 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
942 PM CDT TUE SEP 27 2011

...CLUSTER OF STRONG STORMS NEAR VALLEY PARK MOVING EAST...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF ONWARD AT 941 PM
CDT...MOVING EAST AT 35 MPH. THESE STORMS SHOULD PASS THROUGH VALLEY
PARK BY 1000 PM.

VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE
ALSO LIKELY WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN YAZOO...EAST CENTRAL ISSAQUENA...SOUTHERN
SHARKEY AND NORTHEASTERN WARREN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3273 9037 3244 9066 3259 9098 3280 9095
TIME...MOT...LOC 0241Z 275DEG 28KT 3269 9086

40
Special weather statement, Sep 27, 9:53 PM CDT, 29 minutes before
MSZ044-045-050-051-280320-
SCOTT MS-NEWTON MS-NESHOBA MS-LEAKE MS-
953 PM CDT TUE SEP 27 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT TUE SEP 27 2011

...ISOLATED STRONG STORM HEADING SOUTHEAST INTO PROSPECT...

AN ISOLATED STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL
AND 40 MPH WINDS WAS LOCATED 5 MILES SOUTH OF MADDEN AT 952 PM
CDT...MOVING SOUTHEAST AT 30 MPH. THIS STORM SHOULD AFFECT PROSPECT
SHORTLY AFTER 1000 PM.

VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE
ALSO LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN LEAKE...SOUTHWESTERN NESHOBA...NORTHWESTERN
NEWTON AND NORTHEASTERN SCOTT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3248 8897 3230 8914 3259 8952 3273 8938
TIME...MOT...LOC 0252Z 309DEG 27KT 3260 8936

40
Special weather statement, Sep 27, 10:16 PM CDT, 6 minutes before
MSZ045-051-052-280345-
NEWTON MS-NESHOBA MS-LAUDERDALE MS-
1016 PM CDT TUE SEP 27 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT TUE SEP 27 2011

...STRONG STORM OVER LITTLE ROCK MOVING SOUTHEAST...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LITTLE ROCK AT 1016 PM CDT...
MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAINS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN LAUDERDALE...SOUTHEASTERN NESHOBA AND NORTHEASTERN
NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3227 8876 3252 8914 3267 8902 3261 8891
      3258 8891 3258 8885 3246 8861
TIME...MOT...LOC 0316Z 304DEG 24KT 3254 8899

40

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 9:42 PM CDTSpecial Weather StatementJANYazoo28 min
Sep 27, 9:53 PM CDTSpecial Weather StatementJANNewton27 min
Sep 27, 10:16 PM CDTSpecial Weather StatementJANLauderdale29 min
Sep 27, 10:29 PM CDTSpecial Weather StatementJANMadison, Yazoo41 min
Sep 27, 10:39 PM CDTSpecial Weather StatementJANLauderdale46 min
Sep 27, 10:58 PM CDTSpecial Weather StatementJANMadison, Rankin57 min
Sep 27, 11:10 PM CDTSpecial Weather StatementJANLauderdale60 min
Sep 27, 11:16 PM CDTSpecial Weather StatementJANLeake44 min
Sep 27, 11:22 PM CDTSevere Thunderstorm WarningJANLeake, Scott38 min
Sep 27, 11:33 PM CDTSpecial Weather StatementJANNeshoba32 min
Sep 28, 12:03 AM CDTDense Fog AdvisoryJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more9 hr
Sep 28, 12:07 AM CDTSpecial Weather StatementJANNewton43 min
Sep 28, 12:34 AM CDTSpecial Weather StatementJANLauderdale, Newton26 min
Sep 28, 12:35 AM CDTSevere Thunderstorm WarningJANLauderdale23 min
Sep 28, 5:21 AM CDTSpecial Weather StatementJANAdams29 min
Sep 28, 8:23 AM CDTSpecial Weather StatementJANLamar, Marion32 min
Sep 28, 1:11 PM CDTSpecial Weather StatementJANForrest59 min
Sep 28, 1:29 PM CDTSpecial Weather StatementJANMarion31 min
Sep 28, 1:58 PM CDTSevere Thunderstorm WarningJANLamar, Marion47 min
Sep 28, 2:04 PM CDTSpecial Weather StatementJANForrest46 min
Sep 28, 2:40 PM CDTSpecial Weather StatementJANForrest45 min
Sep 28, 2:44 PM CDTSpecial Weather StatementJANAdams46 min
Sep 28, 2:50 PM CDTSevere Thunderstorm WarningJANAdams55 min
Sep 28, 3:43 PM CDTSevere Thunderstorm WarningJANAdams47 min
Sep 28, 4:38 PM CDTSpecial Weather StatementJANWilkinson32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.